# SDR AT0000070

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FORWARD ENTRY DOOR JAMB, FORWARD UPPER CORNER ON OUTER SKIN.  CUT OUT CRACKED SKIN, FABRICATED DOUBLERS, AND INSTALLED IAW SRD 9530252.
